logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleTopologital Degree Approach to Bifurcation Problems by Michal Fečkan (Springer-Verlag Heildelberg 2008, ISBN 978-1-4020-8723-3)
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2010
Volume 39
Number 1
Pages 69-72
ISSN 1335-4981
Note Recenzia
Authors
Duchoň, Miloslav
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007